Title

On the Yang-Baxter-like Matrix Equation for Rank-two Matrices

Document Type

Article

Publication Date

3-2017

Department

Mathematics

Abstract

Let A = PQT, where P and Q are two n × 2 complex matrices of full column rank such that QTP is singular. We solve the quadratic matrix equation AXA = XAX. Together with a previous paper devoted to the case that QTP is nonsingular, we have completely solved the matrix equation with any given matrix A of rank-two.

Publication Title

Open Mathematics

Volume

15

First Page

340

Last Page

353

Find in your library

Share

COinS